# SDR FDEA201405171058

- Difficulty date: May 17, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 60,851 hours, 13,995 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA754417
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 273HF FOUND DELAMINATED.  FABRICATED IAW DRAWING SRZ 25-005 REVISION K.   REMOVED AND REPLACED IAW AMM 53-21-04-4   REVISION 79.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 121.
